# SDR ASAA2023110546041

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 9,554 hours, 2,902 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

IN CRUISE RIGHT SIDE WINDOW OVERHEAT LIGHT. RAN QRH. AFTER 5 MINUTE COOL DOWN TURNED SWITCH ON AND OVERHEAT LIGHT REMAINED. SWITCH TURNED OFF PER QRH. GROUNDED - YES. (RESOLVED ON W/O: 1976595 TASKCARD: N/R-00002 ) PERFORMED BITE TEST OF WHCU 1 & 2 REF AMM 30-41-11. NO DEFECTS NOTED. THIS CLEARS MEL 30-41-01B. C/N 05064919 REMOVED. SEAMC TODD NOTIFIED.
